Matches in DBpedia 2016-04 for { <http://doi.org/10.1016/j.tcs.2006.04.004> ?p ?o }
Showing triples 1 to 11 of
11
with 100 triples per page.
- j.tcs.2006.04.004 doi "10.1016/j.tcs.2006.04.004".
- j.tcs.2006.04.004 first "J.".
- j.tcs.2006.04.004 isCitedBy Evolution_strategy.
- j.tcs.2006.04.004 issue "1".
- j.tcs.2006.04.004 journal "Theoretical Computer Science".
- j.tcs.2006.04.004 last "Jägersküpper".
- j.tcs.2006.04.004 pages "38–56".
- j.tcs.2006.04.004 publisher "Elsevier".
- j.tcs.2006.04.004 title "How the ES using isotropic mutations minimizes positive definite quadratic forms".
- j.tcs.2006.04.004 volume "361".
- j.tcs.2006.04.004 year "2006".